# SDR MASA2012061734900

- Difficulty date: June 18, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 17,358 hours, 14,327 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Sidewall Panel
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY EXIT ESCAPE ROPES MISSING.  MAINTENANCE FOUND THAT THE SIDEWALL PANELS AT THE EMERGENCY EXIT ROW WERE NOT CORRECTLY INSTALLED AND THAT THE PANELS WERE ACTUALLY BLOCKING ACCESS TO THE EXIT ROPES.  MAINTENANCE CORRECTLY INSTALLED SIDEWALL PANELS.
